Research ArticleOpen accessEvery word in the titleOn Concircular Structure Spacetimes IIA. Shaikh, Kanak Kanti BaishyaAmerican Journal of Applied Sciences, Vol. 3, Issue 4 · 30 Apr 2006 · 6,696 accessesView PDFCite
629 articles for “Space”
Set a search alertResearch ArticleOpen accessEvery word in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,996 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Concircular Structure SpacetimesA. A. Shaikh, Kanak Kanti BaishyaJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,617 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApproximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,159 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSpace Quality of Two Indonesian Mosques: Architectural Style, Development Process and Environmental ConditionMohhamad Kusyanto, Imam Adlin Sinaga, Sugeng Triyadi et al.American Journal of Environmental Sciences, Vol. 15, Issue 1 · 2 Mar 2019 · 9,098 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn a New Equation for the Design and Development of Space Launch VehiclesZaheen Abdur RahmanJournal of Aircraft and Spacecraft Technology, Vol. 2, Issue 1 · 26 Feb 2018 · 7,413 accessesView PDFCite
EditorialOpen accessEvery word in the titleA New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz FunctionAyhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 31 May 2017 · 6,765 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Rotation Effect on Shear Horizontal Surface Wave in a Piezoelectric Semi-Space Covered by a Semiconductor FilmFatimah AlshaikhJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 29 Apr 2017 · 7,214 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,966 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleInvestigations on Orthogonal-Frequency Division Multiplexed-Mode-Division Multiplexed MM Wave-on-Free Space Optics Transmission using Laguerre-Gaussian Modal BeamsAnita Suman, Ajay KumarJournal of Computer Science, Vol. 17, Issue 12 · 15 Dec 2021 · 6,204 accessesView PDFCite